# SDR DALA2023022001258

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE WEB AT STA 696 L-18 LH. SUMMARY OF NRC 0209: CUSP MEMBRANE WEB WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIGURE 203. (LP #2636060)
